# SDR USAA2013121900002

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 42,100 hours, 21,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED RT OVERWING EMERGENCY EXIT LIGHT POWER SUPPLY IAW A320 AMM 33-51-00, OPERATIONS CHECKED GOOD.
